Levitra Recent News

October 18, 2007: Levitra Labeling Changes
The U.S. Food and Drug Administration (FDA) announces that labeling on erectile dysfunction (ED) drugs Cialis, Levitra, and Viagra will more prominently display information on the potential risk of sudden hearing loss, and guide consumers on what to do if they experience sudden problems with their hearing. The labeling changes are a result of a number of cases in which patients taking ED drugs reported sudden hearing loss, sometimes with dizziness and/or ringing in the ears. The FDA is advising patients who are taking Cialis, Levitra, or Viagra and experience sudden hearing loss to immediately stop taking the drug and seek prompt medical attention. (Read the FDA Announcement)

July 12, 2006: FDA Warns Consumers about Dangerous Ingredients in "Dietary Supplements" Promoted for Sexual Enhancement
The U.S. Food and Drug Administration (FDA) is warning consumers not to purchase or consume Zimaxx, Libidus, Neophase, Nasutra, Vigor-25, Actra-Rx, or 4EVERON. These products are promoted and sold on websites as "dietary supplements" for treating erectile dysfunction and enhancing sexual performance. However, they are in fact illegal drugs that contain potentially harmful undeclared ingredients. These undeclared ingredients are similar or identical to the active ingredients found in FDA-approved erectile dysfunction drugs, such as Viagra and Levitra. Because there is no mention of these ingredients in any of the illegal products' labeling, consumers are unaware of the interactions with other medications, which can lead to harmful effects. Click here to read more from the FDA.

October 20, 2005: Public Citizen Calls on FDA to Require New Warnings for Erectile Dysfunction Drugs
Public Citizen, a national non-profit consumer advocacy organization, petitioned the FDA to immediately require black box warnings that alert doctors and patients about the risk of possible irreversible vision loss associated with the use of popular erectile dysfunction drugs (including Levitra). Among its requests, Public Citizen asked that the warning be added to the professional package insert and that it be in bold type and surrounded by a black box to make it stand out. Click here to read more from Public Citizen.

July 8, 2005: FDA Approves New Labeling for Erectile Dysfunction Drugs
The FDA approved updated labeling for erectile dysfunction drugs Cialis, Levitra, and Viagra to reflect a small number of post-marketing reports of sudden vision loss, attributed to NAION, a medical condition where blood flow is blocked to the optic nerve. Cialis, Levitra, and Viagra users are advised to stop taking these medicines and to call a doctor or healthcare professional right away if they experience sudden or decreased vision loss in one or both eyes. Click here to read more from the FDA.

Next Steps

Contact a qualified product liability attorney to make sure your rights are protected.

Help Me Find a Do-It-Yourself Solution